# SDR DALA2025052804117

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0988241) SEVERAL CORROSION ON FRAME STA. 907 BTW S- 24L AND S-25L AT AFT CARGO COMPARTMENT. FRAME STA. 907 BTW S-24L AND S-25L AT AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 626212-14 REV. ORIGINAL.
